CSpace

Browse/Search Results:  1-10 of 24 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2018, 卷号: 54, 期号: 4, 页码: 1848-1876
Authors:  Yao, Chang-Long
Favorite  |  View/Download:10/0  |  Submit date:2018/11/16
Percolation  Scaling limit  SLE  CLE  Incipient infinite cluster  Winding number  
Performance boundary output tracking for one-dimensional heat equation with boundary unmatched disturbance 期刊论文
AUTOMATICA, 2018, 卷号: 96, 页码: 1-10
Authors:  Jin, Feng-Fei;  Guo, Bao-Zhu
Favorite  |  View/Download:15/0  |  Submit date:2018/11/16
Boundary tracking  Heat equation  Unmatched disturbance  Boundary control  
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:9/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 3, 页码: 577-598
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:9/0  |  Submit date:2018/09/08
Harnack inequality  super Perelman Ricci flows  Witten Laplacian  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula